MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) CR2 DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number CR2
Medical Device Problem Codes No Audible Prompt/Feedback (2282); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
A customer contacted stryker to report that their device was missing its lid magnet and would not provide audio prompts.In this state, the device would not detect the lid being opened or closed, and therefore would not automatically power on or off which can lead to a use error resulting in a failure to deliver defibrillation.Without voice prompts, a lay user would not receive the audible instructions on how to properly use the device on a patient which could delay therapy.There was no report of patient use associated with the reported event.
 
Additional Manufacturer Narrative
The customer will receive a replacement device.Stryker continues to investigate the reported issue and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
 
Additional Manufacturer Narrative
The customer's device was not returned to stryker for evaluation.A customer quality engineer determined that the likely cause of the reported issue of voice prompts do not begin when the lid is opened was due to a depleted battery from the missing lid magnet.A root cause for reported issue of missing magnet in the lid could not be determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) CR2 DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
dara friedman
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key17929872
Report Number0003015876-2023-01898
Device Sequence Number6352374
Product Code MKJ
UDI-Device Identifier00883873785911
UDI-Public00883873785911
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
P170018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberCR2
Device Catalogue Number99512-001434
Was Device Available for Evaluation? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/20/2023
Supplement Date Received by Manufacturer10/30/2023
Initial Report FDA Received Date10/13/2023
Supplement Report FDA Received Date11/23/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown